Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Rash: a PS and SAM-e side effect?!

Posted by Bruce on August 10, 1999, at 14:48:34

All who can help: I 've been on SAMe (400mg/day) and Phospahtidlyserine (200mg/day on non-workout days, on workout days it's 400mg) for about 1 month. My depression *really* has improved. BUT... I have developed a rash on my abdomen and back (the fattier parts of my body, not that they are very fat). I feel fine otherwise.

The rash does not itch and isn't raised or welt-like, just spots of red/pink. I searched the web for a description of this condition while on either supplement and couldn't find any. Maybe my corticosteroid level is TOO low (from PS).

Any informed speculation from would be welcome.

Thanks in advance,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bruce thread:9865